# SDR SWIA202052766

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 43,723 hours, 41,287 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Shield
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST SHIELD CRACKED AT THE 7 O'CLOCK SCREW POSITION.  FILED CLOSE (9/23/2020).  REMOVED AND REPLACED APU EXHAUST SHIELD, PER AMM.
